Titus Lupu

Visiting Associate Professor of Mathematics

Email: tl87@nyu.edu

Titus Lupu is a Visiting Associate Professor of Mathematics at NYU Shanghai. Lupu also serves as a researcher at the French National Centre for Scientific Research (CNRS) in Paris, France. He has also worked as a Junior Research Fellow at the Institute of Theoretical Studies at ETH Zurich. Lupu's work and research centers in the field of probability theory.

Research Interests

  • Stochastic Calculus
  • Conformal Invariant Stochastic Processes in Dimension 2
  • Interacting Random Walks
  • Statistical Physics Models
  • Mathematical Physics

Select Publications

  • T. Lupu. Convergence of the two-dimensional random walk loop-soup clusters to CLE. J. Eur. Math. Soc., 21(4): 1201-1227, 2019.  
    MR3941462. arXiv:1502.06827
  • T. Lupu and W. Werner. The random pseudo-metric on a graph defined via the zero-set of the Gaussian free field on its metric graph. Probab. Theory Relat. Fields, 171(3-4): 775-818, 2018. MR3827222. arXiv:1607.06424
  • T. Lupu and W. Werner. A note on Ising random currents, Ising-FK, loop-soups and the Gaussian free field. Electron. Commun. Probab., 21, 2016. MR3485382. arXiv:1511.05524
  • T. Lupu. From loop clusters and random interlacement to the free field. Ann. Probab., 44(3): 2117-2146, 2016. MR3502602.  
  • T. Lupu, J. Pitman and W. Tang. The Vervaat transform of Brownian bridges and Brownian motion. Electron. J. Probab., 20, 2015.   MR3347920. arXiv:1310.3889


  • PhD, Mathematics
    Université Paris-Sud
  • Master of Science
    École Normale Supérieure